# SDR UHLA201508220674

- Difficulty date: August 22, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 29,004 hours, 17,025 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REMOVABLE APU FIREWALL HAS CRACKS AT UPPER AND LOWER ENDS OF ANGLE.  REMOVED CRACKS, FABRICATED, AND INSTALLED REPAIR DOUBLERS IAW ETD2014-170-077550.
